×

Found 2 Documents (Results 1–2)

100
MathJax

A note on the asymptotic stability of wave-type equations with switching time-delay. (English) Zbl 1428.35237

Ammari, Kaïs (ed.) et al., Evolution equations. Long time behavior and control. Proceedings of the summer school, Université Savoie Mont Blanc, Chambéry, France, June 15–18, 2015. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 439, 137-150 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Year of Publication

Classification